# SDR 07FDEA00216

- Difficulty date: January 31, 2007
- Submitted: January 31, 2007
- Operation: Air carrier
- Aircraft: N554FE
- Make and model: Doug DC-10-10
- Aircraft serial: 46708
- Aircraft time: 86,941 hours, 31,416 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Unknown
- Location: Te Flap
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING I/B FLAP LOWER SKIN FWD I/B OF HINGE AT STA XIFH 255, EXISTING DOUBLER REPAIR. NEW REPAIR INSTALLED IAW SRM 57-10-00 FIG 86 VOL 1.  RUB STRIP INSTALLED IAW DWG ARC3007.  FABRICATED PARTS IAW DETAIL PARTS TRAVELER N01106 AND SRM 57-10-00 VOL1 FIG 86 AND DWG ARC3007.  REINSTALLED PNL IAW MM 20-50-02.
